Advertisement

Parabolic equations with more general elliptic operators

  • Vidar Thomée
Chapter
Part of the Lecture Notes in Mathematics book series (LNM, volume 1054)

Keywords

Parabolic Equation Bilinear Form Dirichlet Problem Error Equation Elliptic Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. Huang and V. Thomée, Some convergence estimates for semidiscrete type schemes for time-dependent nonselfadjoint parabolic equations, Math. Comput. 37, 327–346 (1981).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    P.H. Sammon. Convergence estimates for semidiscrete parabolic equation approximations, SIAM J. Numer. Anal. 19, 68–92(1982).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1984

Authors and Affiliations

  • Vidar Thomée

There are no affiliations available

Personalised recommendations